# SDR SIMA20220609013

- Difficulty date: June 9, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Component: Seat Track
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER SEAT TRACK IS CORRODED BTW FR 83 - 85 (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-REMOVED, FABRICATED AND INSTALLED SERVICEABLE RH AFT LOWER SEAT TRACK AFT REPLACEMENT SECTION FROM FR 82 - 85 IAW ETD2022-170-021069 REV A, AND EMB 175 SRM 51-40-08 AND ERS-EJ-53MR-4565
